# SDR RAIA00307194

- Difficulty date: July 18, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 8,442 hours, 7,976 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001007
- Part serial: 1468
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 5,914 hours, 5,532 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5324-RIC- PITCH TRIM NR 2 FAIL INDICATION.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STAB CONTROL UNIT.
